# SDR UALA2012100105563

- Difficulty date: September 30, 2012
- Submitted: November 15, 2012
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 54,720 hours, 20,565 cycles
- Engine: Iae V2527A5
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Unknown
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

500 LBS OF FUEL MIGRATED BACK INTO CENTER FUEL TANK AFTER 4 HRS OF FLT TIME.  DEBRIEFED CAPT & F/O AND BOTH BELIEVED FUEL IS TRANSFERRING FROM LEFT TANK TO CTR TANK DUE LEFT FUEL USAGE IS ABOUT 50 LBS AN HOUR GREATER. THEY BURNED THE 500 LBS TO 0 BUT ONE HOUR LATER, IT INCREASED TO 80 LBS.  ACP FUNCTIONAL TEST OF THE CENTER TANK FUEL PUMP CANISTER CHECK VALVES, VALVES CHECK GOOD NO LEAKAGE.  A-C OK TO CONTINUE IN FLIGHT PER MM 28-21-00-810-840-A PAGE 3 ITEM A.3.  DUE TO NO PRIOR HISTORY.
